# SDR SWAA2015090243454

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 42,387 hours, 19,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE & BILGE CORRODED ON FWD SHIELD, BETWEEN BS 767 - 793, RBL 22.  R & R SHIELD IAW SRM.
